# SDR A6WA200840636

- Difficulty date: December 3, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PILOT BULKHEAD FS 280 RBL 9.  CRACK LENGTH IS .500.  PILOT BULKHEAD FS 280 RBL 9 REPAIRED IAW CRJ 200 REO 601R-53-11-171 REV D.
